Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What could be the cause for dry eyes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
it feels like my eyes are getting very dry alwaus. please suggest something.
Posted Sun, 16 Feb 2014 in Vision and Eye Disorders
Answered by Dr. Yogesh D 58 minutes later
Brief Answer: You can use artificial tears. Detailed Answer: Hello Mr. XXXXXXX Thanks for the query. I understand your concern. The most important reason for dry eyes is working in front of a computer for long hours without blinking your eyes as often as needed. The solution for this is to consciously keep blinking your eyes 3 to 4 times a minutes at the very least. Please make sure you look away from the screen at least once every 15 seconds, just for a brief moment, that will help in spreading the water in the eyes all over the eye. Other reasons could be Sjogren's syndrome or decreased production of tears, these need further evaluation and treatment will depend on the cause. For the time being you can use artificial tears which you can buy over the counter from a medical shop, put these tears every 2 hours once. If you don't see any improvement soon, then please consult an eye doctor. Hope this answers your question, please feel free to write to me if you need any clarification. Wishing you speedy recovery. Warm regards.
Above answer was peer-reviewed by
Follow-up: What could be the cause for dry eyes? 41 minutes later
thanks XXXXXXX you got my problem well. will follow your instructions. thanks a lot. have a good time ahead.
Answered by Dr. Yogesh D 4 minutes later
Brief Answer: You are welcome. Detailed Answer: Hello Mr. XXXXXXX Thanks for using our service. It was my pleasure to help you. Take care, and have a nice day. Bye.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor